Publications from WU Math Dept., April 2018

  • Aranake-Chrisinger A, Cheng JZ, Muench MR, Tang R, Mickle A, Maybrier H, Lin N, Wildes T, Lenze E, Avidan MS. 2018. Ability of postoperative delirium to predict intermediate-term postoperative cognitive function in patients undergoing elective surgery at an academic medical centre: protocol for a prospective cohort study. BMJ Open 8(3):e017079. PubMed abstract & open access fulltext.
  • Figueroa-López JE, Gong RT, Lorig M. 2018. Short-Time Expansions for Call Options on Leveraged ETFs Under Exponential Levy Models with Local Volatility. SIAM Journal on Financial Mathematics 9(1):347-380.
  • Fuller AH, Hartz M, Lupini M. 2018. Boundary representations of operator spaces and compact rectangular matrix convex sets. J Operator Theory 79(1):139–172. | MR3764146.
  • Gallardo P, Martinez-Garcia J. 2018. Variations of geometric invariant quotients for pairs, a computational approach. 146(6)
  • Hochs P, Song YL. 2018. An equivariant index for proper actions II: Properties and applications. Journal of noncommutative geometry 12(1):157-193.
  • Huo ZH. 2018. Lp estimates for the Bergman projection on some Reinhardt domains. Proceedings of the American Mathematical Society 146(6):2541-2553.
  • Mehta RA, Tang X. 2018. Constant symplectic 2-groupoids. Letters in Mathematical Physics 108(5):1203–1223. [WU does not subscribe]
  • Mehta RA, Tang X. 2018. Symplectic structures on the integration of exact Courant algebroids. Journal of geometry and physics 127:68–83. [WU does not subscribe] | MR3774337.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819